Cardiology Questions? Ask a Cardiologist for Answers ASAP.
Hello, Thank you for your question.
Yes these can specially bisoprolol is know to cause this problem, we can consider calcium channel blockers like diltiazem or verapamil for rate control instead of bisoprolol. This will help with your ED.
Let me know if you have further questions.
Well, if you are not taking nitrates or its substitutes,heart failure is less than NYHA grade 3, blood pressure with your medicine is more than 90mmHg systolic and ejection fraction is more than 35% then yes it can be used in routine dose, i would prefer taking off bisoprolol first as this seems possible cause and replace it with CCB. viagra can sometime worsen the A.fib so it is better to have a good controlled heart rate before starting this medicine. Resting heart rate of 60-80/min and exercise heart rate of 90-110/min means you have good controlled A.fib.
Let me know if you have questions.